# SDR FDEA2019022530482

- Difficulty date: February 23, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 82,104 hours, 17,868 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0155504
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE INBOARD ACTUATOR LUG HOLE   BORE FOUND CORROSION. CORROSION AT RIGHT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE INBOARD   ACTUATOR LUG HOLE BORE REWORKED AND FOUND WITHIN LIMIT AS PER MD-11 CMM 57-44-  07. REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11CMM 57-44-07   AND EA.# : 1-5750-T0331315 A P1 STEP 1 F (1) AND STEP 1 F (3). TITLE: WINGS - FLIGHT   SURFACES - RH WING - INBD FLAP - OUTBD FWD HINGE (WING SIDE) REPAIR - PSE 57.55.01.1 -   ALTERNATE METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI :   57502345 FOR WORK DETAILS.
